# SDR ASAA2013112696550

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,829 hours, 1,217 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Overspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OVERSPEED.  ACFT GROUNDED. ACCOMPLISHED FAULT ISOLATION APU OVERSPEED IAW AMM 49-30-00.  APU OPS CHECKED NORMAL.
